Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering with hepato-splenomegaly, heavy petiaches over body, advised liver biopsy. What is the cause?

hi i`m 26 y i have hepato- splenomegaly i don`t have hepatitis C ,B my platelet count is 160.000 and my WBCs is 3.5 i have alot of petechiaes all over my body espicailly on shoulders ,back ,buttocks , legs also have bruising and epstaxis plz first how can i get of these petechiaes as soon as possible and what may be my Diagnosis my Doc ask me to do liver biopsy and i will do it next month
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
Hello, ahmedemad,
I am sure you are very concerned about this problem. At least I see that viral
causes such as Hepatitia B & C have been ruled out. Your platelet count is not
very low .This does not explain easy brusing or your rash, White cell count is
Enlarged liver and spleen can be caused by a lot of conditions.
These include, infections, parasitic infestations, cirrhosis of the liver related to
heavy drinking, blood cancers such as Lymhoma , and also there are some
metabolic disorders such as glycogen storage disease (This may be genetic),
Amyloidosis or even Lupus .
I know , I am giving you a lot to think about. You do need to see a blood
specialist. A liver biopsy or if you have enlarged lymph glands in the neck
or groin area, these could biopsied.
Wish you the very best
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor